MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT261414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: amlodipine 10mg, sertraline 50mg, lasix 40mg, omeprazole 20mg, oxycontin 20mg.(b)(4).
 
Event or Problem Description
On (b)(6) 2014 the patient underwent endovascular repair using gore® excluder® aaa endoprostheses.It was reported that the patient was lost to follow up.The patient's medical records show that a cta of the patient's abdomen and pelvis was performed in (b)(6) 2019 which did not demonstrate an endoleak, and the native aneurysm sac measured 7.7cm.On an unknown date the patient was admitted to an outside hospital after a fall.Reportedly a ct scan was performed on the patient's abdomen and pelvis, date unknown.Aneurysm enlargement was reported.The amount of aneurysm enlargement is reportedly unknown, and the patient's medical records showed that the aneurysm sac measured approximately 7.7cm.A proximal type i endoleak was reported to be the cause of aneurysm enlargement.The cause of the endoleak was reported to be loss of proximal wall apposition of the device.The patient's aortic neck was reported to be long, but had thrombus or atheroma that was holding the proximal end of the device away from the wall of the aorta.The cta also reportedly revealed a possible type ii endoleak.No reintervention has been performed, as the patient requires time to recover from the fall and subsequent left hip fracture.The patient has been instructed to follow up with the implanting physician regarding the endoleak.The endoleak is reported in the patient's medical records as a chronic problem with no emergent requirements.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9757284
Report Number3007284313-2020-00056
Device Sequence Number2185617
Product Code MIH
UDI-Device Identifier00733132610631
UDI-Public00733132610631
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberRMT261414
Device Catalogue NumberRMT261414
Device Lot Number11513911
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient Weight50